MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216730010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire detachment occurred, and additional intervention was performed.The 60 to 70% stenosed target lesion was located in the mildly tortuous and mildly calcified superficial femoral artery (sfa) to proximal artery.A 300cm straight tip v-14 control wire was used for treatment.During the procedure, the physician attempted to advance this guidewire through a non-bsc guiding catheter in order to cross the lesion.The physician encountered difficulty in crossing the lesion and applied pressure and torque to the proximal end of the guidewire in an effort to navigate through the calcified area.Subsequently, it was observed that the distal spring coil segment of the guidewire, measuring approximately 2 to 3 cm, had detached.The detached portion of the guidewire was successfully snared and retrieved intact.The procedure was then completed using an alternative device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the 300cm straight tip v-14 control wire was not returned for analysis.Although media was provided in the parent record and it was verified that the information on the box and pouch matched the details of the complaint, this does not substantiate the reported issue of distal tip detachment of the device or its component.Consequently, the complaint event cannot be confirmed due to the absence of a returned device or a comprehensive media review that could identify any issues supporting the alleged claim.
 
Event or Problem Description

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21930144
Report Number2124215-2025-26506
Device Sequence Number15724993
Product Code DQX
UDI-Device Identifier08714729799221
UDI-Public(01)08714729799221(17)261115(10)35291180
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216730010
Device Catalogue NumberH74939216730010
Device Lot Number0035291180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/16/2025
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDING CATHETER - 6 FR MPA; GUIDING CATHETER - 6 FR MPA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale